Acta Mathematica, 2005, Volume 197

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Thurston equivalence of topological polynomials

Laurent Bartholdi Institut de Mathématiques B, École Polytechnique Fédérale de Lausanne Volodymyr Nekrashevych Department of Mathematics, Texas A&M University

TBD mathscidoc:1701.331974

Acta Mathematica, 197, (1), 1-51, 2005.11
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 352 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Real quadrics in$C$^{$n$}, complex manifolds and convex polytopes

Frédéric Bosio Département de Mathématiques, Université de Poitiers Laurent Meersseman Institut de Mathématiques de Bourgogne, Université de Bourgogne

TBD mathscidoc:1701.331975

Acta Mathematica, 197, (1), 53-127, 2005.10
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 591 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Simplical volume of closed locally symmetric spaces of non-compact type

Jean-François Lafont Department of Mathematics, Ohio State University Benjamin Schmidt Department of Mathematics, University of Chicago

TBD mathscidoc:1701.331976

Acta Mathematica, 197, (1), 129-143, 2005.8
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 32 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Proof of a conjecture of Pólya on the zeros of successive derivatives of real entire functions

Walter Bergweiler Mathematisches Seminar, Christian-Albrechts-Universität zu Kiel Alexandre Eremenko Department of Mathematics, Purdue University

TBD mathscidoc:1701.331977

Acta Mathematica, 197, (2), 145-166, 2005.12
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Resolution of singularities of real-analytic vector fields in dimension three

Daniel Panazzolo Instituto de Matemática e Estatística, Universidade de São Paulo

TBD mathscidoc:1701.331978

Acta Mathematica, 197, (2), 167-289, 2005.8
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 330 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved